Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/22600
Title: Bayesian statistics in medical research: An intuitive alternative to conventional data analysis
Authors: Gurrin, LC
Kurinczuk, JJ
Kurinczuk, JJ
Burton, PR
Burton, PR
Gurrin, LC
First Published: 2000
Citation: JOURNAL OF EVALUATION IN CLINICAL PRACTICE, 2000, 6 (2), pp. 193-204
DOI Link: 10.1046/j.1365-2753.2000.00216.x
ISSN: 1356-1294
Links: http://hdl.handle.net/2381/22600
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.